ePubs

The open archive for STFC research publications

You may experience service outages on ePubs over the coming days due to work being carried out to enhance our network infrastructure. The service should be considered at risk from 23/11 - 03/12.

Full Record Details

Persistent URL http://purl.org/net/epubs/work/40546
Record Status Checked
Record Id 40546
Title On the convergence of successive linear quadratic programming algorithms
Contributors
Abstract The global convergence properties of a class of penalty methods for nonlinear programming are analyzed. These methods include successive linear programming approaches, and more specifically, the successive linear-quadratic programming approach presented by Byrd, Gould, Nocedal and Waltz (Math. Programming 100(1):27{48, 2004). Every iteration requires the solution of two trust-region subproblems involving piecewise linear and quadratic models, respectively. It is shown that, for a xed penalty parameter, the sequence of iterates approaches stationarity of the penalty function. A procedure for dynamically adjusting the penalty parameter is described, and global convergence results for it are established.
Organisation CCLRC , ESC , CSE-NAG
Keywords
Funding Information
Related Research Object(s): 33858
Licence Information:
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article Sol Phys 16, no. 2 (2006): 471-489. doi:10.1137/S1052623403426532 2006